Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Intersections of $ \psi$-classes on $ \overline{M}_{1,n}(m)$


Author: David Ishii Smyth
Journal: Trans. Amer. Math. Soc. 372 (2019), 8679-8707
MSC (2010): Primary 14H10; Secondary 14H70, 14N35
DOI: https://doi.org/10.1090/tran/7869
Published electronically: September 23, 2019
MathSciNet review: 4029709
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We explain how to compute top-dimensional intersections of $ \psi $-classes on $ \overline {M}_{1,n}(m)$, the moduli space of $ m$-stable curves. On the spaces $ \overline {M}_{1,n}$, these intersection numbers are determined by two recursions, namely, the string equation and dilaton equation. We establish, for each fixed $ m \geq 1$, an analogous pair of recursions that determine these intersection numbers on the spaces $ \overline {M}_{1,n}(m)$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 14H10, 14H70, 14N35

Retrieve articles in all journals with MSC (2010): 14H10, 14H70, 14N35


Additional Information

David Ishii Smyth
Affiliation: Department of Mathematics, Tufts University, Massachusetts 02155

DOI: https://doi.org/10.1090/tran/7869
Received by editor(s): December 20, 2018
Received by editor(s) in revised form: March 28, 2019
Published electronically: September 23, 2019
Article copyright: © Copyright 2019 American Mathematical Society